# SDR SWAA2022071924162

- Difficulty date: June 29, 2022
- Submitted: July 19, 2022
- Operation: Air carrier
- Aircraft: N258WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32516
- Aircraft time: 52,954 hours, 31,553 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Vapor Barrier
- Condition: Cracked
- Location: Center Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT WING CENTER SECTION REAR SPAR VAPOR BARRIER UPPER ATTACH ANGLE IS CRACKED; STA. 663 LBL 7.0' APPROX. / [01] REMOVED X8 FASTENER AT WING SECTION REAR SPAR VAPOR BARRIER UPPER ATTACHED ANGLE STA 663 APPROX LBL 7 REF B737-700 SRM 51-40-02-0G-0 AND SRM 57-10-10-2R-5 FIGURE 202 DETAIL (B).;[02] PERFORMED HFEC HOLE PROBE INSPECTION ON ALL REMOVED FASTENER LOCATIONS IAW NDTM PART 6; 51-00-00; PROCEDURE 16. NO CRACKS. [NORTEC 600 ; B/C 166316 ; CALIB.DUE- 10/22];[03] FABRICATED NEW PART REPLACEMENT ANGLE 2024-T3.063 AND SPLICE ANGLE 2024T3.071 FOR LEFT WING SECTION REAR SPAR VAPOR BARRIER UPPER ATTACHED ANGLE STA 663 APPROX LBL 7 REF B737-700 SRM 57-10-10-2R-5 TABLE 201 REPAIR 5;[08] PARTIALLY DRILLING REPLACEMENT ANGLE AND SPLICE ANGLE PER B737-700 SRM 51-40-05-0G-0;[09] DRILLED REPLACEMENT ANGLE AND SPLICE ANGLE PER B737-700 SRM 51-40-05-0G-0 AND SRM 57-10-10-2R-5 FIGURE 202.;[16] INSTALLED AT WING CENTER SECTION REAR SPAR VAPOR BARRIER UPPER ATTACH ANGLE STA 663 LBL 7.0' APROXIMATELY REF B 737-700 SRM 57-10-10-2R-5. WORK WAS ACCOMPLISHED BY TECHNICIAN JORGE LINDERO EMPL # 34913 AND YOESLAY ESTEVEZ EMPL # 33004. PENDING CAP SEAL;
